Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have headache, stiff body, frequent urination and spots on upper thigh. Safe remedy?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I have a subnormal temperature== 96, dull headache, body stiffness, urinating often, a herpes (or like herpes) spot the size of a quarter on my upper thigh, and generally feel awful
Posted Thu, 4 Apr 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 37 minutes later

Thank you for posting your query.

I can understand the discomfort you are facing on account of your illness.

Based on your symptoms, two important conditions need to be excluded- diabetes mellitus (high blood sugars) and hypothyroidism (deficiency of thyroid hormone). These can be excluded by blood tests- fasting blood sugar and thyroid profile. So, please get them checked, if not already tested.

In addition, an urine examination.

Please get back if you have more queries.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email: YYYY@YYYY
My Website: WWW.WWWW.WW My blog:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor